# SDR SWAA051195

- Difficulty date: April 23, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 57,881 hours, 50,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND FWD OUTBOARD EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT ASSY PER MM.
